| Model Number |
MMT-523RNAB |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart and a cold reset was performed.The customer¿s blood glucose level was 99 mg/dl.Customer stated that alarm occurred shortly after inserting a new battery.Customer had not experienced multiple alarms after battery change.The device will not be returned for analysis.